×

zbMATH — the first resource for mathematics

Über Minimalstrukturen von Graphen, insbesondere von n-fach zusammenhängenden Graphen. (German) Zbl 0117.41103

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Dirac, G. A.: Généralisations du théorème de Menger. C. R. Acad. Sci. (Paris)250 fasc. 26 (1960).
[2] ?? Trennende Knotenpunktmengen und Reduzibilität abstrakter Graphen mit Anwendung auf das Vierfarbenproblem. J. reine angew. Math.204, 116-131 (1960). · Zbl 0096.17901 · doi:10.1515/crll.1960.204.116
[3] ?? In abstrakten Graphen vorhandene vollständige 4-Graphen und ihre Unterteilungen. Math. Nachr.22, 61-85 (1960). · Zbl 0096.17903 · doi:10.1002/mana.19600220107
[4] Hadwiger, H.: Über eine Klassifikation der Streckenkomplexe. Vierteljahresschr. naturf. Ges. Zürich88, 133-142 (1943).
[5] König, D.: Theorie der endlichen und unendlichen Graphen. Akad. Verlagsgesellschaft, Leipzig 1936. · JFM 62.0654.05
[6] Wagner, K.: Über eine Eigenschaft der ebenen Komplexe. Math. Ann.114, 570-590 (1937). · JFM 63.0550.01 · doi:10.1007/BF01594196
[7] ?? Bemerkungen zu Hadwigers Vermutung. Math. Ann.141, 433-451 (1960). · Zbl 0096.17904 · doi:10.1007/BF01360256
[8] ??, u.R. Halin: Homomorphiebasen von Graphenmengen. Math. Ann.147, 126-142 (1962). · Zbl 0112.14804 · doi:10.1007/BF01470944
[9] Whitney, H.: Congruent graphs and the connectivity of graphs. Amer. J. Math.54, 150-168 (1932). · JFM 58.0609.01 · doi:10.2307/2371086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.